# SDR CALA9800379

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK WITH DENT IN UPPER SURFACE OF RT WING NR 4 SPOILER.  THE CRACKED AND DENTED AREA WAS CUT OUT, A HOT BOND REPAIR WAS INSTALLED IAW SRM 51-71-00.
